# SDR V6NA20131226001

- Difficulty date: December 26, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N296L
- Make and model: Lear 60LEAR
- Aircraft serial: 296
- Aircraft time: 4,661 hours, 3,202 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator Valve
- Part number: 270213
- Part serial: 1077
- Condition: Chattering
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE AT FL 41, AMBER, R HYD PRESS LIGHT ILLUMINATED.  NOTIFIED MX & CONTINUED TO DESTINATION.  ON APPROACH, BEGAN CONFIGURING AIRPLANE FOR LANDING, HYD PRESS CONTINUED TO DROP.  AFTER LOWERING LG HYD PRESS WENT TO ZERO.  DIVERTED & LANDED WITH FLAPS 8 DEGREES & USED EMERGENCY BRAKES TO STOP.  RIGHT ENG HYD  PRESS HOSE PN 6057003-11 BURST.  REPLACED HOSE, FLUSHED SYS SEVERAL TIMES, FOUND NO EVIDENCE OF CONTAMINATION.  REPLACED HYD PRESS REG.  REPLACED BOTH ENG HYD PUMPS, PRESS & RETURN FILTERS & RIGID HYD TUBING IN RT PYLON.  SERVICED SYS, PERFORMED ENG RUN, SYS OPERATES SATISFACTORY WITH NO LEAKS NOTED.
